Provigil

Discussion in 'Fibromyalgia Main Forum' started by Connie3, Jul 21, 2006.

  1. Connie3

    Connie3 New Member

    I read most of the posts really often and all of you help so much by sharing what helps some of you. Sitting at the computer very long is painful, so I don't post very often. Changing my diet lately to a small amount of fruit, veggies, and small amounts of chicken seem to make a world of difference in how I feel. What bothers me most is chronic constipation and colon pain. I take threelac and other probiotics.
    I tried Provigil today for the first time, 100 mg. this morning, and really enjoyed the extra little energy boost and being able to focus better, but, I have had palpitations a lot today. Palpitations have always been a bit of a problem for me, but, today was worse. Could this be the provigil and will it get better?
    Thanks to all of you for being on this message board. You have done more for me and how I feel than any doctor over the past 19 years.





  2. 69mach1

    69mach1 New Member

    mayoclinic.com or call your pharmacy

    jodie
  3. tandy

    tandy New Member

    yes,..in my opinion it could be the provigil causing you more palpitations~

    Thats why I could'nt take it.
    I tried it and felt my heart beating way faster,and I felt very aggitated!!
    I have small children and anything and everything was getting on my nerves.
    Noises,..them arguing,etc.

    usually I'm laid back enough to where that kinda stuff does'nt normally bother me at all~
    (I guess I can tune it out :)
    I only took provigil for about 5 days.
    My doc. had me stop it when I told him how it made me feel.
    Hope this helps
    Tandy
  4. Connie3

    Connie3 New Member

    Thank you for your information. I took the provigil for two days and really did enjoy being able to physically get more done. The 2nd day was better than the first, but I did not take it today. I will wait a few days and try maybe just 50mg. instead of 100mg. It would be so nice to use this just once in a while. What other meds do you take?

[ advertisement ]